Boundary value problems for equations of mixed type with characteristics that cross the line of degeneracy twice. I
Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1853-1861
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_10_a16,
author = {A. G. Kuz'min},
title = {Boundary value problems for equations of mixed type with characteristics that cross the line of degeneracy {twice.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1853--1861},
year = {1975},
volume = {11},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_10_a16/}
}
TY - JOUR AU - A. G. Kuz'min TI - Boundary value problems for equations of mixed type with characteristics that cross the line of degeneracy twice. I JO - Differencialʹnye uravneniâ PY - 1975 SP - 1853 EP - 1861 VL - 11 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_10_a16/ LA - ru ID - DE_1975_11_10_a16 ER -
A. G. Kuz'min. Boundary value problems for equations of mixed type with characteristics that cross the line of degeneracy twice. I. Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1853-1861. http://geodesic.mathdoc.fr/item/DE_1975_11_10_a16/